Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Families of real and symmetric analytic functions

Authors: Yusuf Abu-Muhanna and Thomas H. MacGregor
Journal: Trans. Amer. Math. Soc. 263 (1981), 59-74
MSC: Primary 30C45; Secondary 30C50
MathSciNet review: 590411
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We introduce families of functions analytic in the unit disk and having rotational symmetries. The families include the $ k$-fold symmetric univalent functions which have real coefficients. We relate the families to special classes of functions with a positive real part and then determine their extreme points. The case $ k = 2$ corresponds to the odd functions which "preserve quadrants" and the extreme points of this set are characterized by having a radial limit which is real or imaginary almost everywhere. We also find estimates on the initial coefficients of functions in the families.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30C45, 30C50

Retrieve articles in all journals with MSC: 30C45, 30C50

Additional Information

Keywords: Analytic function, typically-real function, extreme point, univalent function, functions with a positive real part, radial limit function, Poisson representation, harmonic measure, subordination, $ k$-fold symmetric function, coefficient estimates
Article copyright: © Copyright 1981 American Mathematical Society

American Mathematical Society